# SDR REXA2022080801787

- Difficulty date: August 1, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 41,465 hours, 32,196 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: SH670320463
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT FOUNDED TO BE CORRODED AT STR 20R INTERCOSTAL ON AFT SIDE OF FS.310	REMOVED UNSERVICABLE CLEAT AT STRINGER 20R AND LOCATED AND DRILLED NEW SERVICABLE CLEAT IAW CRJ700 SRM 51-40-11-001-001-A01. REFER TO JOB:81010631 OP: 670 FOR INSTALLATION.
